MAUDE Adverse Event Report: HOLOGIC, INC. MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC. MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-501XL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Myosure xl hand piece leaking at base of hand piece and tubing connection.Replaced w/ another myosure xl which worked well as described in the procedural notes."the myosure reach was inserted through the operative hysteroscope into the endometrial cavity and the two visualized polyps were resected.After the posterior fundal polyp was removed, the bilateral tubal ostia were visualized and no abnormalities were noted.The myosure reach was then removed and replaced with the myosure xl which was used to remove that portion of the submucosal fibroid that was protruding into the endometrial cavity." no adverse patient outcomes.

Brand Name
MYOSURE TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC.
445 simarano drive
marlboro MA 01752
MDR Report Key9218176
Report Number9218176
Device Sequence Number19516517
Product Code HIH
UDI-Device Identifier15420045505094
UDI-Public(01)15420045505094(10)18M19RV(17)211219
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2019
Report Date (Section F) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number50-501XL
Device Catalogue Number50-501XL
Device Lot Number18M19RV
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight97
Date Report Sent to FDA10/08/2019